# SDR VNAA202411290022

- Difficulty date: November 10, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL ON RBL9.00 (3EAS) BETWEEN FS683 TO FS1000 AND RBL27.00 1(EA) BETWEEN FS977 TO FS 1000.

CORRECTIVE ACTION:
SEAT RAIL ON RBL9.00 (2 EAS) BETWEEN FS683 TO FS977 AND RBL27.00 (1 EA) BETWEEN FS977 TO FS 1000 WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 & CRJ900 SRM 53-51-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12). SEAT RAIL RBL9.00 (1 EA) BETWEEN FS977 TO FS1000 WAS CLEANED AND NO DAMAGE WAS FOUND PER CRJ900 SRM 51-26-00-001-001-A01 PAR. 3 C
